MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.182
Health Effect - Clinical Code Pain (1994)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018.Lot 173533: (b)(4) items manufactured and released on 22 march 2017.Expiration date: 2022-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 we were informed that the patient came in complaining of pain.The surgeon believes the stem is loose.The surgeon plans to revise the patient on (b)(6) 2018.
 
Additional Manufacturer Narrative
Update received on november 05, 2018.The patient canceled the surgery on (b)(6) 2018 and stated that it was possible he's going elsewhere.No further information was provided and no other records are available.

Brand Name
AMISTEM-H PROXIMAL COATING LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7854960
Report Number3005180920-2018-00665
Device Sequence Number13735594
Product Code LZO
UDI-Device Identifier07630030804472
UDI-Public07630030804472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Catalogue Number01.18.182
Device Lot Number173533
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;